Approximation of Zonoids by Zonotopes in Fixed Directions.
Discrete & computational geometry, Tome 11 (1994) no. 3, pp. 419-432
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1994__11_3_131309,
author = {W. Weil and S. Campi and D. Haas},
title = {Approximation of {Zonoids} by {Zonotopes} in {Fixed} {Directions.}},
journal = {Discrete & computational geometry},
pages = {419--432},
year = {1994},
volume = {11},
number = {3},
zbl = {0801.52002},
url = {http://geodesic.mathdoc.fr/item/DCG_1994__11_3_131309/}
}
W. Weil; S. Campi; D. Haas. Approximation of Zonoids by Zonotopes in Fixed Directions.. Discrete & computational geometry, Tome 11 (1994) no. 3, pp. 419-432. http://geodesic.mathdoc.fr/item/DCG_1994__11_3_131309/